Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 49, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 2, 2018, 6:00 PM EDT for Chenango County, Cortland County, Madison County, New York. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2018, 6:00 PM EDT (22:00 UTC)
- Expired
- Jul 2, 2018, 6:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chenango County, NY, Cortland County, NY, Madison County, NY
The radar
The Binghamton radar (KBGM), 73 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 6:03 PM EDT | TSTM WND DMG | 4 Wsw Cincinnatus, NY | TREE DOWN ACROSS ROADWAY ON SCHOOLHOUSE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1064 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
088
WUUS51 KBGM 022200
SVRBGM
NYC017-023-053-022245-
/O.NEW.KBGM.SV.W.0049.180702T2200Z-180702T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
600 PM EDT MON JUL 2 2018
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southern Madison County in central New York...
Eastern Cortland County in central New York...
Northern Chenango County in central New York...
* Until 645 PM EDT.
* At 559 PM EDT, severe thunderstorms were located along a line
extending from De Ruyter to near Cincinnatus to Marathon, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Norwich, Eaton, Hamilton, Brookfield, Plymouth, North Norwich,
Sherburne, Lebanon, Solon and Cincinnatus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4282 7525 4278 7525 4275 7530 4272 7530
4266 7533 4252 7554 4245 7583 4243 7612
4279 7592 4289 7544 4286 7543 4287 7525
4283 7524
TIME...MOT...LOC 2159Z 245DEG 30KT 4275 7585 4251 7592 4246 7601
HAIL...1.00IN
WIND...60MPH
$$
DAB2 follow-up statements
264
WWUS51 KBGM 022230
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
630 PM EDT MON JUL 2 2018
NYC017-023-053-022245-
/O.CON.KBGM.SV.W.0049.000000T0000Z-180702T2245Z/
Madison NY-Cortland NY-Chenango NY-
630 PM EDT MON JUL 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN MADISON...EAST CENTRAL CORTLAND AND NORTHERN
CHENANGO COUNTIES...
At 628 PM EDT, severe thunderstorms were located along a line
extending from Earlville to near Plymouth to near Mc Donough, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement. Reports of trees and powerlines being
blown down continue to be received by the National Weather
Service in Binghamton.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Norwich, Hamilton, Brookfield, Plymouth, North Norwich, Sherburne,
Lebanon, Cincinnatus, Otselic and Preston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Additional statements will be issued as conditions warrant.
&&
LAT...LON 4282 7525 4278 7525 4275 7530 4272 7530
4266 7533 4252 7554 4245 7583 4244 7592
4274 7584 4280 7575 4289 7544 4286 7543
4287 7525 4283 7524
TIME...MOT...LOC 2228Z 244DEG 27KT 4274 7553 4259 7569 4248 7582
HAIL...1.00IN
WIND...60MPH
$$
DAB801
WWUS51 KBGM 022248
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
648 PM EDT MON JUL 2 2018
NYC017-023-053-022257-
/O.EXP.KBGM.SV.W.0049.000000T0000Z-180702T2245Z/
Madison NY-Cortland NY-Chenango NY-
648 PM EDT MON JUL 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...
SOUTHEASTERN CORTLAND AND NORTHERN CHENANGO COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.
Additional statements will be issued as conditions warrant.
LAT...LON 4282 7525 4278 7525 4275 7530 4272 7530
4266 7533 4252 7554 4245 7583 4244 7592
4274 7584 4280 7575 4289 7544 4286 7543
4287 7525 4283 7524
TIME...MOT...LOC 2247Z 245DEG 30KT 4280 7535 4265 7551 4254 7564
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:51 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 2, 3:51 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
351 PM EDT Mon Jul 2 2018
.SYNOPSIS...
Overall, the weather pattern will be hot and humid with isolated
to scattered thunderstorms through Thursday. A few thunderstorms
could be strong to severe this evening, along with producing
locally very heavy rainfall. High temperatures will be in the
mid-80s to mid-90s across the region each day through Thursday.
&&
.NEAR TERM /THROUGH TUESDAY/...
345 PM Update...Very hot and humid weather continues this
evening, as temperatures have risen well into the 90s as of 3 PM
in most locations. Current heat advisories/warnings look fine.
Heat indices are currently running 100-105, with localized
higher values. Went ahead and extended the heat advisory through
Tuesday evening across most of NE PA (except Bradford,
Susquehanna, N. Wayne) and Sullivan County NY. The rest of the
forecast area will remain very warm and humid on Tuesday...but
should remain just below heat advisory criteria, as dew points
and temperatures lower slightly.
Other main story are the scattered strong to severe thunderstorms
that will impact much of our CWA evening. Moderate to high
levels of instability (MLCAPE 2000-3000 J/KG), steep lapse
rates, and very high amounts of DCAPE (around 800-1300 J/Kg)
should allow for strong, gusty outflow winds to develop with
some storms. Deep layer shear values are low (around 15-20 kts)
so am not expecting well developed updrafts (i.e. supercells) at
this time. However, with this said, there is the potential for
a storm or two to tap into the deep layer of instability, and
produce isolated large hail. Will need to watch the severe
thunderstorm threat very closely heading into the evening.
Also, as the mid-level wave approaches PWATs are surging up
toward 2"...and with the weak steering flow in the mid/upper
levels storm movement is expected to be slow...perhaps around
15-20 mph. Some of the storms will also have the potential to
train over the same locations. Therefore, very heavy downpours
are likely which could lead to some localized flash-flooding
issues on small streams and especially urban areas. The
t'storms are already impacting the Finger Lakes and Syracuse
metro area and should reach Rome-Cortland and Elmira around 5
PM...then finally stalling out near Cooperstown, Binghamton and
Towanda around 7-10 PM this evening.
Overnight, the shower and thunderstorm activity gradually
diminishes to just isolated showers after midnight. Patchy fog,
some dense, is likely to form...especially areas that see
soaking rainfall. It remains warm and muggy tonight, with lows
in the mid-60s to lower 70s.
The frontal boundary remains stalled along the NY/PA border
through the day on Tuesday. The higher dewpoints and
temperatures will be found along and south of this boundary. As
the daytime heating and instability increase scattered
thunderstorms are forecast to develop from the NY southern tier
south into NE PA...mainly in the afternoon. Locally heavy
downpours will again be possible, as PWATS hover between
1.75-2". WPC has a marginal risk for excessive rainfall in this
area for Tuesday. High temperatures will range from 85-92
across Central NY...with 88-95 across most of NE PA and Sullivan
County NY. As mentioned above the heat advisory is now in
effect through Tuesday evening for Wyoming, Lackawanna, Luzerne,
Pike, S. Wayne and Sullivan (NY).
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
Lingering trough over central PA may trigger some afternoon
convection Wednesday, mainly with afternoon heating and along
the border counties and into NE PA. Otherwise, hot and humid
conditions will continue. For Thursday, a short wave with a
strong surface front approaches, bringing afternoon storms into
western NY. As the day wears on, expect these storms to spread
into many of the NY counties through the end of the period as
the front pushes east. Max temps on Thursday should again be
above normal.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Cold front moves through Thursday night into Friday brings
showers and thunderstorms. Timing is in question at this range
but much of the day will have a rain threat, and the potential
for severe storms will be based at least partially on the amount
of heating we can generate ahead of the surface front.
Showers will linger for a bit Friday evening but otherwise a
large and much cooler air mass will move in for the weekend with
Canadian high pressure. By Sunday morning 1023mb high is
forecast directly over the NY/PA border. This will result in
temperatures almost 20F cooler than the records set on the
previous weekend.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
VFR becoming MVFR in scattered thunderstorms this afternoon and
evening, then fog/mist overnight.
Scattered thunderstorms are developing across the Finger Lakes
of central NY at this time...these will slowly move eastward
before diminishing late evening. Possibility of these storms
moving over a TAF site are currently shown through tempo groups
with the 18Z TAFS. Little change in timing from the 12Z TAF
with the main addition being to add a VCTS group at KAVP this
evening, as storms attempt to drift southeast.
Additional low ceilings and/or fog will likely develop late
tonight and toward sunrise Tuesday. KELM has the best chance to
see IFR or lower conditions at this time. So this site has an
ALT Min group from about 03/09-12z with other sites showing a
VFR TAF or brief MVFR restriction early Tuesday AM. Later on
Tuesday things should transition to more of a sct to bkn mid-
level cloud deck with some -shra around across the NY southern
tier and NE PA.
Outside of any thunderstorm activity winds will be light and
variable through tonight, becoming west-northwest around 5 kts
on Tuesday.
Outlook...
Tuesday evening - Thursday...Generally VFR. Cannot rule out a
stray t'storm. Particularly Tuesday at KAVP.
Friday... Restrictions possible from showers and thunderstorms
as a frontal boundary moves northwest to southeast across the
region.
&&
.CLIMATE...
Record high temperatures are again possible today, 7/2. Listed
below are the location, record high temperatures for 7/2, the
year the record was set and the forecast high temperatures for
Monday, 7/2.
Syracuse Airport: 100 degrees in 1931.... Forecast: 97 degrees
Binghamton Airport: 92 degrees in 1966... Forecast 91 degrees
Avoca (Scranton-WB Arpt): 98 degrees in 1966...Forecast 96 degrees
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 10 PM EDT this evening for PAZ038>040.
Heat Advisory until 9 PM EDT Tuesday for PAZ043-044-047-048-
072.
NY...Heat Advisory until 10 PM EDT this evening for NYZ022>025-
044>046-055>057.
Heat Advisory until 9 PM EDT Tuesday for NYZ062.
Excessive Heat Warning until 10 PM EDT this evening for NYZ009-
015>018-036-037.
&&
SYNOPSIS...MJM
NEAR TERM...MJM
SHORT TERM...DGM
LONG TERM...DGM
AVIATION...MJM/MWG
CLIMATE...MJMHazardous weather outlook, Jul 2, 3:18 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 318 PM EDT Mon Jul 2 2018 PAZ040-031930- Northern Wayne- 318 PM EDT Mon Jul 2 2018 ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...This Evening and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected again Wednesday and Thursday across the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ062-PAZ043-044-047-048-072-031930- Sullivan-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 318 PM EDT Mon Jul 2 2018 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT TUESDAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This evening and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ022>025-044>046-055>057-PAZ038-039-031930- Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga- Broome-Delaware-Bradford-Susquehanna- 318 PM EDT Mon Jul 2 2018 ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This evening and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms this evening may produce gusty winds and very heavy rainfall. Ponding of water on roadways is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected again Wednesday and Thursday across the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ009-015>018-036-037-031930- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida- 318 PM EDT Mon Jul 2 2018 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This evening and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Scattered thunderstorms this evening may produce gusty winds and very heavy rainfall. Ponding of water on roadways is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected again Wednesday and Thursday across portions of central New York. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 2, 5:26 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
526 PM EDT MON JUL 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG W CAMILLUS 43.04N 76.31W
07/02/2018 ONONDAGA NY 911 CALL CENTER
TREES AND WIRES DOWN ON GENESEE ROAD.
&&
BJGSpecial weather statement, Jul 2, 5:27 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Binghamton NY
527 PM EDT MON JUL 2 2018
NYZ024-025-044-055-056-022215-
Chemung NY-Cortland NY-Tioga NY-Broome NY-Tompkins NY-
527 PM EDT MON JUL 2 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...NORTHWESTERN
BROOME...SOUTHEASTERN CHEMUNG...SOUTHERN CORTLAND...TIOGA AND
SOUTHEASTERN TOMPKINS COUNTIES UNTIL 615 PM EDT...
At 526 PM EDT, clusters of strong thunderstorms were located along a
line extending from near Virgil to near Van Etten. Movement was
northeast at 20 mph.
Wind gusts in excess of 40 mph and up to dime sized hail will be
possible with these storms.
Locations impacted include...
Cortland, Homer, Caroline, Virgil, Dryden, Nanticoke, Berkshire,
Richford, Solon and Cincinnatus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
LAT...LON 4262 7622 4264 7588 4250 7587 4217 7611
4206 7664
TIME...MOT...LOC 2126Z 243DEG 19KT 4255 7619 4216 7651
DABLocal storm report, Jul 2, 5:29 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
529 PM EDT MON JUL 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 SW CORTLAND 42.59N 76.20W
07/02/2018 CORTLAND NY 911 CALL CENTER
TREES AND POWERLINES DOWN NEAR 405 MCLEAN RD.
&&
BJGSpecial weather statement, Jul 2, 5:40 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
540 PM EDT MON JUL 2 2018
NYZ017-023-025-022230-
Southern Cayuga NY-Schuyler NY-Tompkins NY-
540 PM EDT MON JUL 2 2018
...STRONG THUNDERSTORM WILL AFFECT...NORTHEASTERN SCHUYLER...
SOUTHEASTERN CAYUGA AND NORTHERN TOMPKINS COUNTIES UNTIL 630 PM
EDT...
At 539 PM EDT, Doppler radar was tracking a strong thunderstorm
between Reynoldsville and Mecklenburg, or 10 miles northeast of
Watkins Glen, moving northeast at 25 mph.
Half inch hail and strong wind gusts will be possible with this
storm.
Locations impacted include...
Ithaca, Cayuga Heights, Lansing, Enfield, Groton, Dryden,
Trumansburg, Freeville, Reynoldsville and Taughannock Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
LAT...LON 4255 7671 4255 7659 4258 7663 4270 7629
4266 7626 4247 7626 4239 7677 4251 7682
TIME...MOT...LOC 2139Z 247DEG 23KT 4247 7671
DABSpecial weather statement, Jul 2, 5:46 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Binghamton NY
546 PM EDT MON JUL 2 2018
NYZ022-024-022230-
Steuben NY-Chemung NY-
546 PM EDT MON JUL 2 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WESTERN CHEMUNG AND
SOUTHEASTERN STEUBEN COUNTIES UNTIL 630 PM EDT...
At 545 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Addison to near Elkland to near
Keeneyville. Movement was northeast at 25 mph.
Half inch hail and strong wind gusts will be possible with these
storms.
Locations impacted include...
Elmira, Corning, Southport, Big Flats, Horseheads, Elmira Heights,
Caton, Lindley, Painted Post and Addison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
LAT...LON 4228 7700 4229 7685 4229 7684 4218 7678
4200 7686 4200 7736 4217 7739
TIME...MOT...LOC 2145Z 243DEG 23KT 4213 7730 4201 7728 4190 7733
DABLocal storm report, Jul 2, 5:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
553 PM EDT MON JUL 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL HOMER 42.64N 76.18W
07/02/2018 E0.50 INCH CORTLAND NY TRAINED SPOTTER
0.25" RAIN IN 10 MINUTES
&&
BJGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:54 PM EDT | Special Weather Statement | BGM | Seneca | 36 min |
| Jul 2, 2:45 PM EDT | Special Weather Statement | BGM | Cayuga | 30 min |
| Jul 2, 3:10 PM EDT | Areal Flood Advisory | BGM | Seneca | 65 min |
| Jul 2, 3:20 PM EDT | Special Weather Statement | BGM | Cayuga | 40 min |
| Jul 2, 3:34 PM EDT | Special Weather Statement | BGM | Seneca | 56 min |
| Jul 2, 3:46 PM EDT | Special Weather Statement | BGM | Onondaga | 29 min |
| Jul 2, 4:17 PM EDT | Special Weather Statement | BGM | Oneida, Onondaga | 43 min |
| Jul 2, 4:40 PM EDT | Special Weather Statement | BGM | Cayuga | 35 min |
| Jul 2, 4:46 PM EDT | Special Weather Statement | BGM | Cortland | 44 min |
| Jul 2, 4:50 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga | 25 min |
| Jul 2, 5:14 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Onondaga | 46 min |
| Jul 2, 5:27 PM EDT | Special Weather Statement | BGM | Cortland, Tioga | 48 min |
| Jul 2, 5:40 PM EDT | Special Weather Statement | BGM | Tompkins | 50 min |
| Jul 2, 5:46 PM EDT | Special Weather Statement | BGM | Chemung | 44 min |
| Jul 2, 6:03 PM EDT | Special Weather Statement | BGM | Broome, Tioga | 42 min |
| Jul 2, 6:21 PM EDT | Special Weather Statement | BGM | Chemung | 39 min |
| Jul 2, 6:25 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga | 50 min |
| Jul 2, 7:06 PM EDT | Special Weather Statement | BGM | Onondaga | 24 min |
| Jul 2, 7:17 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 43 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.